# SDR BAQA091402

- Difficulty date: November 27, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,149 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: Y0310
- Condition: Intermittent
- Location: Engine
- Part time: 1,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR IS PRODUCING INTERMITTENT STARTS.  REPLACED WITH SERVICEABLE UNIT.  12/8/03
